MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VERSADIAL 42X21X43 HUM HD CAST; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED

ZIMMER BIOMET, INC. VERSADIAL 42X21X43 HUM HD CAST; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under cmp (b)(4).G2, country event occurred in: japan.The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that the patient was revised due to pain.Due diligence is complete.No additional information is available.
 
Event or Problem Description
No additional information is available regarding the incident.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).No pictures were provided of the head explant or product returned.The provided photograph was identified to be of the products associated with the linked complaint.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Based on the given information and the results of the investigation, a definitive root cause cannot be determined.The reported event for head being heavily pressurized and causing pain could not be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VERSADIAL 42X21X43 HUM HD CAST
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20125527
Report Number0001825034-2024-02131
Device Sequence Number7417769
Product Code MBF
UDI-Device Identifier00880304553972
UDI-Public(01)00880304553972(17)291230(10)066950
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number113134
Device Lot Number066950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexPrefer Not To Disclose